# SDR MASA2013062652509

- Difficulty date: June 26, 2013
- Submitted: June 29, 2013
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 24,661 hours, 19,377 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO A NOSE WHEEL STEERING INOPERATIVE CAUTION IN FLIGHT.  MX TROUBLESHOT THE FAULT TO A NOSE WHEEL STEERING ELECTRONIC CONTROL UNIT AND REPLACED IT.
